# SDR UIEA200600260

- Difficulty date: September 14, 2006
- Submitted: September 22, 2006
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- Aircraft time: 90,543 hours, 18,472 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING VISUAL INSPECTION FOUND, LHW I/B AFT FLAP LWR SURFACE PANEL WITH DENT MARKS CAUSED BY TIRE BLOWN AT NR 4 CANOE FAIRING AREA.  FILLER REPAIR CARRIED OUT AS PER SRM 51-40-01.
